Anyone had trouble being hungry all the time while on remeron? How did you handle it?
28 Oct 2004
I took Remeron about 4 years ago and I was hungry all the time too AND I gained about 30lbs. in 6 months... then I was even more depressed. If at all possible, I would ask your doctor about another drug that might work just as well without the hunger and weight gain side effects. The upside to this drug was the sleep I got. This drug should be prescribed for sleep disorders... I never slept so well!
- Remeron Information for Consumers
- Remeron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remeron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started noticing the swelling shortly after starting the medication. Is this a common or a severe side effect?
1 answer • 26 Jul 2010
Remeron - have no appetite during the day & feel hungry after I take it, does anyone else have this?
Have taken Remeron for two months now. Helps me sleep and feel a little hungry after I take it. Have no appetite in the day at all. Has anyone else ...
2 answers • 7 Feb 2011
I don't want to sound superficial, but if I put on weight, I won't want to stay on this. Does it affect your metabolism or just make you ...
3 answers • 1 May 2012
if having severe side effects with remeron can you immediately stop the med or titrate it slowly?
2 answers • 18 Dec 2012